# SDR LR7A2025041303753

- Difficulty date: April 13, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 17,050 hours, 10,234 cycles
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Synchrophaser
- Part number: 7668402
- Part serial: 8311382
- Condition: Inoperative
- Location: Nr 1 Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING SCHEDULED FLIGHT #1 ENGINE RPM FLUX OUT OF LIMITS, ENGINE SHUTDOWN @2205Z IAW QRH / REMOVED AND REPLACED PROP SYNCHROPHASER REF: HAMILTON SUNDSTRAND 5059 CH.2, SECTION IV, OPS CHECK GOOD IAW HN7101. LOG PAGE #53955
